# SDR AALA202505059204

- Difficulty date: May 3, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N916NN
- Make and model: Boeing 737823
- Aircraft serial: 31163
- Aircraft time: 35,660 hours, 15,422 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Processor
- Part number: 3012803
- Part serial: 0943
- Condition: Faulted
- Location: Zone 100
- Part time: 9,756 hours, 4,712 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CENTER FUEL TANK READ FULL AT 28000 LBS. RAN CENTER TANKS PUMPS TO TRANSFER FUEL AND CENTER TANK PUMPS LOW PRESSURE LIGHTS ILLUMINATED WHILE CENTER TANK SHOWED FULL. STUCK TANK WITH STICKS SHOWED NO FUEL IN TANK. HAD CURRENT FAULT 28-41308 COMP DATA BAD. REMOVE AND REPLACED THE FUEL QUANTITY PROCESSOR. PER MM 28-41-81.
